MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804225-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombosis/Thrombus (4440)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue.The reported patient effects of thrombosis and myocardial infarction are listed in the xience skypoint, everolimus eluting coronary stent system (eecss), electronic instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a left anterior descending artery.The unknown xience skypoint stent delivery system was successfully implanted.There were no adverse patient effects and no clinically significant delay in the initial procedure.However, nine hours later st elevations increased and ekg changes were noted.The patient suffered a myocardial infraction and acute stent-thrombosis was confirmed by angiography.A second dose of 180mg of berlinetta was given.The patient remained hospitalized for another night but noted to be stable.No clinically significant delay reported.No additional information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14088144
Report Number2024168-2022-03960
Device Sequence Number12081268
Product Code NIQ
UDI-Device Identifier08717648233043
UDI-Public08717648233043
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2023
Device Model Number1804225-38
Device Catalogue Number1804225-38
Device Lot Number1040841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age30 YR
Patient SexMale